# SDR UALA2012071603845

- Difficulty date: July 14, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 55,982 hours, 15,674 cycles
- Engine: Pwa PW2037
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Loose
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG PYLON TITANIUM HEAT SHIELD RIVET MISSING.  REPLACED LOOSE RIVETS.
